# SDR AALA202011189017

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 32,637 hours, 13,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT INOPERATIVE AT FWD FLIGHT ATTENDANT JUMP SEAT.  REPLACED FLASHLIGHT WITH NEW, IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
